# SDR USAA2013071200005

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 99,955 hours, 19,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R JUMPSEAT DURING CABIN INSPECTION FOUND EMERGENCY FLASHLIGHT SEAL BROKEN AND FLASHLIGHT INSTALLED INCORRECTLY.  FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT BATTERY AND SEAL.
